# SDR SIMA202002242005

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 35,431 hours, 31,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT CRADLE BEHIND THE LAST DOUBLE SEAT BROKEN-C/A-REMOVED AND REPLACED FLASH LIGHT ASSEMBLY BEHIND THE LAST DOUBLE SEAT IAW EMB 140 AMM 33-50-16. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
